# SDR SWAA2022081239495

- Difficulty date: August 7, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-1 MID CABIN FLOOR PANEL 241BF HAS PULLED FIBERS ON UPPER SURFACE. / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E; AND F.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST 50A (A137343; FIBERGLASS CLOTH BMS 9-3 (A10269).   REQUIRES OKAY TO BOND REPAIR.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS J;K;L; AND M. CURED AT 150 DEGREES THERMOMETER AAR30347 CAL DUE 4/30/23. TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 241BF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 PAR 3.;[05] VERIFIED STEPS 3-4
